Homology, Homotopy and Applications

Resolutions by mapping cones

Jürgen Herzog and Yukihide Takayama

Full-text: Open access

Abstract

Resolutions that arise as iterated mapping cones are considered. Explicit resolutions are given for monomial ideals with linear quotients which admit decomposition functions, and it is studied under which conditions a mapping cone admits a DG algebra structure.

Article information

Source
Homology Homotopy Appl., Volume 4, Number 2 (2002), 277-294.

Dates
First available in Project Euclid: 13 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.hha/1139852466

Mathematical Reviews number (MathSciNet)
MR1918513

Zentralblatt MATH identifier
1028.13008

Subjects
Primary: 13D02: Syzygies, resolutions, complexes

Citation

Herzog, Jürgen; Takayama, Yukihide. Resolutions by mapping cones. Homology Homotopy Appl. 4 (2002), no. 2, 277--294. https://projecteuclid.org/euclid.hha/1139852466


Export citation